# SDR 2005UALA01134

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 59,972 hours, 9,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL AREA OF ELECTRICAL ARCH DAMAGE TO VERTICAL FRAME RT FLANGE APPROX 1.5 INCHES ABOVE BASE.
